5 - Elliptic operators on open manifolds and infinite covering spaces



[36]   Finite propagation speed, kernel estimates, and the geometry of complete Riemannian manifolds,
(with J. Cheeger, M. Taylor) J. Differential Geom. 17 (1982), 15-53.
     
[40]   Positive scalar curvature and the Dirac operator on complete Riemannian manifolds,
(with H. B. Lawson Jr.) Publ. Math. IHÉS 58 (1983), 295-408.
     
[42]    Bounds on the Von Neumann dimension of L2-cohomology and the Gauss-Bonnet theorem for open manifolds,
(with J. Cheeger) J. Differential Geom. 21 (1985), 1-34.
     
[43]   On the characteristic numbers of complete manifolds of bounded curvature and finite volume,
(with J. Cheeger) Rauch Memorial Volume, Springer-Verlag (1985), 115-154.
     
[49]    L2-cohomology and group cohomology,
(with J. Cheeger), Topology 25 (1986), 189-215.
     
[66]   Sur le groupe fondamental d'une variété kählérienne,
C.R. Acad. Sci. Paris 3 (1989), 67-70.
     
[70]   Conjecture de Novikov et fibrés presque plats,
(with A. Connes and H. Moscovici), C.R. Acad. Sci. Paris 310 (1990), 273-277.
     
[73]   Kähler hyperbolicity and L2-Hodge theory,
J. Differential Geom. 33 (1991), 263-292.
     
[79]   Von Neumann spectra near zero,
(with M. Shubin) Geom. Anal. Functional Anal. 1 (1991), 375-404.
     
[80]   Near cohomology of Hilbert complexes,
(with M. Shubin) preprint ETH 1991.
     
[81]   The Riemann-Roch theorem for general elliptic operators,
(with M. Shubin) C R Acad. Sci. Paris 314 (1992), 363-367.
     
[89]   Geometric reflections on the Novikov conjecture,
Lecture notes taken by J. Rosenberg, Oberwolfach (1993)
à paraître dans Proc. Conference on the Novikov Conjecture
     
[90]   The Riemann-Roch theorem for elliptic operators and solvability of elliptic
equations with additional conditions on compact subsets (with M. Shubin)
Inventiones Math. 117 (1994), 165-180
     
[91]   The Riemann-Roch theorem for elliptic operators
(with M. Shubin) I. M. Gelfand Seminar. Part 1: Papers of the Gelfand seminar in funct. anal. Moscow Univ., Russia, September 1993. Gelfand, S. ed. et al., translated from Adv. Sov. Math. 16 (1993), 211-241 Amer. Math. Soc., Providence.
     
[93]   Group cohomology with Lipschitz control and higher signatures
(with A. Connes, H. Moscovici)
Geom. Anal. Funct. Anal. 3 (1993), 1-78.
     
[94]   Erratum to: ''Von Neumann spectra near zero''
(with M. Shubin) Geom. Anal. Funct. Anal. 5 (1995), 729.
     
[97]   Positive curvature, macroscopic dimension, spectral gaps and higher signatures.
in Functional analysis on the eve of the 21st century, Gindikin, Simon (ed.) et al. Volume II. In honor of the eightieth birthday of I. M. Gelfand.
Proc. conf. Rutgers Univ., New Brunswick, NJ, USA, October 24-27, 1993
.
Prog. Math. 132 (1996), 1-213, Birkhäuser, Basel
     
[100]   L2 holomorphic functions on pseudo-convex coverings.
(with G. Henkin, M. Shubin)in Operator theory for complex and hypercomplex analysis.
Ramirez de Arellano ed. Proc. conf., Mexico City, Mexico, December 12--17, 1994 Amer. Math. Soc. Contemp. Math. 212 (1998), 81-94
     
[101]   Holomorphic L2 ­ functions on coverings of pseudo-convex coverings
(with G. Henkin and M. Shubin), GAFA 8 (1998), 552-585.
     
[104]   Topological invariants of dynamical systems and spaces of harmonic maps,
Math. Phys. Anal. and Geom. 00 : 1-93 (1999)